# SDR GTIA2019100314659

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,076 hours, 20,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLASHLIGHT FOUND BROKEN.  REPLACED THE FLASHLIGHT IAW  DRAWING.
